# SDR SWAA2023090693378

- Difficulty date: August 24, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1694 MOUNT BRACKET IS MISSING THE AFT TWO BOLTS. M1694 IS LOCATED AT STATION 565 WL 213 LBL 68.<[01] INSTALLED THE M1694 STA 500C L/H EMERGENCY LIGHT POWER SUPPLY PER MM 33-51-06;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
